Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Statins and nipple pain

Premium Questions

doctor1 MD

, white stuff in the center of my nipple. My nipples have an indentation in them and the stuff is in there ... or painful. It rubs out easily. I am on Metroprol 25 MG and Lovastatin . Occasionally Lorazapram. I have read ...

doctor1 MD

yet. Two of my sisters dropped Lipitor for similar reasons and their aches and pains went away. What ...

doctor1 MD

I fell and fractured or bruised my ribs. My doctor gave me hydrocodone-acetaminoph for pain. Is this a statin drug? I cannot take statins due to joint pain. yesterday my hip started hurting and overnight ...

doctor1 MD

Can the statins that I mentioned earlier cause my suddenly grabbing painful ankle & wrist? ...

doctor1 MD

I HAVE BEEN TAKING A STATIN DRUG FOR NEARLY 3 MONTHS AND RECENTLY AM HAVING PROBLEMS WITH SHOULDER PAIN AND MUSCLE PAIN IN MY RIGHT SHOULDER AND FORARM. I AM CONCERNED SINCE MANY PROBLEMS AS JOINT PAIN ...

Public Forum Discussions

doctor1 MD

am taking statins after heart surgery 4 years ago...i hurt all over ..MANY aches and pains,tired ,agitated,can t sleep...Pain is terrible...Doc seems to think I have osteoarthritis and fibromyalgia ...

doctor1 MD

Yes, thank you. I am on a statin called rosuvastatin and I am almost crippled with muscle pain .... Is there a statin tha does not have such crippling side effects. I have ceased taking the statin..... ...

doctor1 MD

I recently started a statin drug & Im in so much pain, my muscles & joints are aching so bad!..I can barely move & when I do move its slowly, my muscles feel like they are locking up!...sorry I cant ...

doctor1 MD

I have been having achy hips now for over a week and my feet hurt now all the time. Could it be my statins I m on? I usually see my foot doctor and he gives me a injection in my foot and I m good ...

doctor1 MD

hey what does it mean when im having pains in my nipples and they just start burning im 20 years old...and im getting worried ...

doctor1 MD

Previously my doctor put me on Lovastatin. After suffering muscle pains, I discovered that a possible side-effect of the drug was muscle pain due to deteriorationof tissue (muscle). He took me off ...

doctor1 MD

I took a statin for two weeks. After 2 weeks, I woke up with all joints stiff and painful. This has ... time moving and want to cry. Can a statin cause lasting effects like this? ...

doctor1 MD

I want opinions on the use of statins after a stroke. Have had mixed opinions from the four doctors at my medical centre and when reading on the natural health papers they frown on the use of statins. How ...

doctor1 MD

Hi, I ve been on statins over 20 yrs and have developed hip, buttock, thigh, calf stiffness, tightness and some pain more so at night as I m sleeping....can statins over time have contributed to this ...

doctor1 MD

Experiencing pain in one leg beneath the hip, about 8 inches from the hip bone. A neighbor told me he’d taken statins for his cholesterol for years and had the same thing happen. Only in one leg. He ...

Mobile Questions and Answers

doctor1 MD

yes, this could be a side effect of statin!

doctor1 MD

No atacand is a blood pressure medication called candesartan

doctor1 MD